# SDR CA130826001

- Difficulty date: August 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Spur Gear
- Part number: 310831601
- Condition: Cracked
- Location: Reduction Gb
- Part time: 13,206 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT DISASSEMBLY OF THE RGB MODULE, FOR A LIGHT O/H DUE TO MIO (METAL IN OIL), 3 CRACKS WERE NOTED IN THE 2ND STAGE SPUR GEARSHAFT WALL, PN 3108316-01, SN RWA27A159. THE CRACKS ARE ORIGINATING FROM THE NR 15 BEARING MATING FACE AND PROPAGATING FORWARD. THE CRACKS ARE APPROXIMATELY 1.0", 2.5" AND 3.0" IN LENGTH. THE 1.0" AND 2.5" CRACKS ARE ADJACENT TO EACH OTHER APPROXIMATELY 0.060" APART.  THERE IS MATERIAL BREAKOUT AT THE TOOLING SLOT CORNER.  THE SEPARATED PIECE OF MATERIAL WAS PICKED BY MAGNETIC CHIP DETECTOR IN-FIELD.  THE MISSING PIECE IS APPROXIMATELY 0.060" WIDE, 0.100" LONG AND 0.050" DEEP.  THE OEM HAS BEEN NOTIFIED REGARDING THIS FINDING AND THE INFORMATION IS BEING REVIEWED BY SERVICE ENGINEERING INVESTIGATION GROUP.  THE OCCURANCE DATE OF THE MIO INCIDENT IS UNKNOWN AT THIS TIME.THE OCCURENCE DATE RECORDED ABOVE IS THE FILING DATE.
